V. V. Przyjalkowski was supported by Grant MD-30.2020.1. C. A. Shramov was supported by the Foundation for the Advancement of Theoretical Physics and Mathematics “BASIS.” Both authors received the award “Young Russian Mathematics” and thank the sponsors and jury.
Citation:
V. V. Przyjalkowski, С. A. Shramov, “Fano weighted complete intersections of large codimension”, Sibirsk. Mat. Zh., 61:2 (2020), 377–384; Siberian Math. J., 61:2 (2020), 298–303
This publication is cited in the following 7 articles:
Louis Esser, Lena Ji, Joaquín Moraga, “Symmetries of Fano varieties”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2024
M. A. Ovcharenko, “On the existence of nef-partitions for smooth well-formed Fano weighted complete intersections”, Sib. elektron. matem. izv., 20:2 (2023), 1405–1419
Mikhail Ovcharenko, “The classification of smooth well-formed Fano weighted complete intersections”, Int. J. Math., 34:11 (2023), 2350064
V. V. Przyjalkowski, “On singular log Calabi-Yau compactifications of Landau-Ginzburg models”, Sb. Math., 213:1 (2022), 88–108
V. V. Przyjalkowski, “Hodge level of weighted complete intersections of general type”, Sb. Math., 213:12 (2022), 1679–1694
V. V. Przyjalkowski, С. A. Shramov, “On automorphisms of quasi-smooth weighted complete intersections”, Sb. Math., 212:3 (2021), 374–388
V. V. Przyjalkowski, С. A. Shramov, “Smooth Prime Fano Complete Intersections in Toric Varieties”, Math. Notes, 109:4 (2021), 609–613